Alert archive / New York / Flash Flood Warnings in 2007

Flash Flood Warning 1, NWS Burlington, VT

June 3, 2007St. Lawrence County, New York

NWS Burlington, VT issued this flash flood warning at Jun 3, 2007, 4:14 PM EDT for St. Lawrence County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 3, 2007, 4:14 PM EDT (20:14 UTC)
Expired
Jun 3, 2007, 8:15 PM EDT
In force
4 hr
Issued by
NWS Burlington, VT
Area
Whole counties

County St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:30 PM EDTFLASH FLOOD5 Sse Balmat, NYSTATE ROUTE 812 AND LOCAL ROADS UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBTV 032014
FFWBTV
NYC089-040015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
414 PM EDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL ST. LAWRENCE COUNTY IN NORTHERN NEW YORK

* UNTIL 815 PM EDT

* AT 414 PM EDT...FLASH FLOODING IS LIKELY TO OCCUR FROM A SERIES 
  OF THUNDERSTORMS OVER THE WARNED AREA. DOPPLER RADAR INDICATED 3 
  TO 5 INCHES OF RAIN HAS FALLEN ALREADY...WITH THE POTENTIAL FOR 
  ADDITIONAL RAINFALL ACROSS THE AREA THROUGH THIS EVENING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  FOWLER...BALNAT...PITCARIN...AND AREAS ALONG ROUTES 812 AND 3.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4422 7543 4412 7519 4425 7520 4431 7552

$$

JN
2 follow-up statements
000 
WGUS71 KBTV 032332
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
732 PM EDT SUN JUN 3 2007

NYC089-040015-
ST. LAWRENCE NY-
732 PM EDT SUN JUN 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTH
CENTRAL SAINT LAWRENCE COUNTY...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
ADDITIONAL THUNDERSTORMS...CAPABLE OF PRODUCING A QUICK INCH OF 
RAIN...MOVING INTO THE SOUTHERN PORTIONS OF SAINT LAWRENCE COUNTY 
THAT HAD ALREADY BEEN HIT EARLIER TODAY WITH THUNDERSTORMS PRODUCING 
VERY HEAVY RAINFALL.  AT LEAST 3 TO 5 INCHES OF RAIN HAS BEEN 
ESTIMATED TO HAVE FALLEN OVER PORTIONS OF SOUTHERN SAINT LAWRENCE 
COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FOWLER...BALNAT...PITCARIN...AND AREAS ALONG ROUTES 3 AND 812.

PLEASE DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS 
THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO 
CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED 
QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 4422 7543 4412 7519 4425 7520 4431 7552

$$

EVENSON
000 
WGUS71 KBTV 040022
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
822 PM EDT SUN JUN 3 2007

NYC089-040027-
ST. LAWRENCE NY-
822 PM EDT SUN JUN 3 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL SAINT 
LAWRENCE COUNTY...

SHOWERS AND THUNDERSTORMS THAT PRODUCED HEAVY RAIN ACROSS SOUTHERN 
SAINT LAWRENCE COUNTY HAVE MOVED NORTH OF THE AREA.  RAINFALL 
ESTIMATES INDICATE ANYWHERE FROM 3 TO 6 INCHES OF RAIN HAD FALLEN IN 
THIS AREA...BUT NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH 
MIDNIGHT.  THUS ANY HIGH WATER OVER SOUTHERN SAINT LAWRENCE COUNTY 
WILL BEGIN TO RECEDE OVER THE NEXT SEVERAL HOURS.  AS A RESULT...THE 
FLASH FLOOD WARNING FOR SOUTH CENTRAL SAINT LAWRENCE COUNTY HAS BEEN 
ALLOWED TO EXPIRE.

REMEMBER...DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY.  MOVE TO HIGHER GROUND IF YOU ENCOUNTER ANY HIGH WATER.

LAT...LON 4422 7543 4412 7519 4425 7520 4431 7552

$$

EVENSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:00 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 3, 2:00 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
200 PM EDT SUN JUN 3 2007

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE THE RULE
TODAY AS A STATIONARY FRONT...WHICH HAS REMAINED ACROSS THE NORTH
COUNTRY OVER THE PAST SEVERAL DAYS...LIFTS NORTHWARD AND OUT OF THE
REGION. WHILE STORMS WILL NOT BE A STRONG AS YESTERDAY...THEIR SLOW
MOVEMENT WILL ALLOW LOCALLY HEAVY RAINFALL TO OCCUR ACROSS PORTIONS
OF THE AREA. BY LATER TONIGHT INTO MONDAY...DEEPER TROPICAL MOISTURE
ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BARRY...WILL PUSH
NORTHWARD INTO THE REGION. THIS WILL BRING WIDESPREAD RAINFALL TO
THE AREA DURING THIS PERIOD. THE RAIN WILL TAPER OFF MONDAY
NIGHT...THEN REGENERATE IN THE FORM OF SHOWERS AND THUNDERSTORMS
AGAIN ON TUESDAY...AS A SURFACE COLD FRONT AND UPPER LEVEL LOW
PRESSURE APPROACH FROM THE WEST.

&&

.NEAR TERM /THROUGH TONIGHT/...
AREAS OF FOG HAVE LIFTED...BUT ABUNDANT LOW STRATUS ACROSS THE
CHAMPLAIN VLY AND EAST OF THE GREEN MTNS REMAIN IN PLACE PER VIS
IMAGERY 1330Z. IT APPEARS THAT SFC RIDGING FROM MAINE ACROSS NEW
HAMPSHIRE AND HIGH RH AIR OF MARINE ORIGIN WILL MAKE IT DIFFICULT
TO SCOUR OUT THE CLOUDS EAST OF THE GREEN MTN SPINE TODAY...AND
HAVE LOWERED HIGH TEMPERATURES AND POPS IN THIS AREA. AS 500MB
RIDGE BUILDS NWD ACROSS THE REGION THIS AFTN...BELIEVE CLOUDS WILL
ULTIMATELY DISSIPATE/MIX OUT ACROSS THE CHAMPLAIN VLY AT 16-17Z...BUT
COOLER AIR THAT WEDGED INTO THE CHAMPLAIN VLY FROM THE NORTH
OVERNIGHT WILL KEEP HIGH TEMPERATURES IN THE MID 70S...ESPECIALLY
FROM BTV NWD...WITH UPR 70S TOWARD ADDISON COUNTY. WARMEST
TEMPERATURES THIS AFTERNOON WILL OCCUR ACROSS NRN NY WITH MORE
SUNSHINE THRU EARLY AFTN AND HIGHS INTO THE LOW 80S ACROSS THE
SWRN ST. LAWRENCE VLY.

VAD WIND 850/700MB PLOT AT ENX/BOX SUGGEST E-W LOW-LEVEL
DEFORMATION AXIS...CONTRIBUTING TO AXIS OF SHOWERS/ISOLD TSTMS
EXTENDING FROM THE LOWER HUDSON VLY EWD ACROSS NRN CT INTO RI/SERN
MA. EXPECT THAT AS REMNANTS OF T.S. BARRY /NOW EXTRATROPICAL/
CONTINUE NWD FROM THE MID-ATLANTIC STATES/CAROLINAS...THAT THIS
DEFORMATION AXIS WILL SHIFT NWD TOWARD OUR REGION...PERHAPS
REACHING THE NRN ADIRONDACKS INTO RUTLAND COUNTY BY MID AFTN. NOT
AS CONFIDENT AS YESTERDAY THAT FORCING REACHES THE AREA BEFORE
22Z...SO HAVE LOWERED POPS TO CHANCE CATEGORY AREAWIDE. WITH LACK
OF DESTABILIZATION EXPECTED ALONG/EAST OF GREENS...LIMITED
MENTION OF TSTMS TO THE CHAMPLAIN VLY WWD ACROSS NRN NY WHERE THE
BEST DESTABILIZATION WILL OCCUR THIS AFTN. ALSO...BELIEVE HVY RAIN
POTENTIAL IS CONFINED TO SMALL AREAS OF THE NRN ADIRONDACKS AND
RUTLAND COUNTY...AND HAVE LIMITED MENTION OF SUCH WORDING TO A
SMALLER AREA FOR TODAY. WITH DEEP-LAYER FLOW DECREASING WITH TIME
TODAY...ANY DEEP CONVECTION THAT DOES OCCUR WILL BE VERY SLOW MOVING
AND WE BELIEVE LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT.
IT APPEARS WRN RUTLAND COUNTY IS THE MOST PRIMED FOR ANY SMALL
STREAM/URBAN FLOODING BASED ON TRAINING THUNDERSTORMS IN THAT AREA
YESTERDAY AFTERNOON AND EVENING. WE/LL MONITOR THE EVOLUTION OF
ANY CONVECTION PARTICUARLY CAREFULLY IN THIS AREA FOR HYDRO CONCERNS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
BY THIS EVENING ANY LINGERING SHOWERS/STORMS SHOULD DIE OFF
INITIALLY IN BROAD SUBSIDENT AXIS AHEAD OF APPROACHING TROPICAL
SYSTEM. AFTERWARDS...OVERALL DYANMICS/LIFT INCREASE MARKEDLY DURING
THE OVERNIGHT HOURS WITH LARGER RAIN SHIELD PUSHING NORTHWARD INTO
SRN THIRD OF FA. HAVE GONE WITH A FAIRLY PERSISTENT FSCT HERE AS
OPERATIONAL/ENSEMBLE SOLNS REMAIN IN GOOD AGREEMENT. THEN WIDESPREAD
RAFL OVERSPREADS ENTIRE REGION DURING DAY ON MONDAY AS REMNANTS OF
BARRY RIDE NORTHWARD INTO NEW ENGLAND. LATEST ANALYSIS WOULD STILL
SUGGEST MEAN PCPN SHOULD AVG BTWN 0.75 AND 1.5 INCHES ACROSS THE
REGION DURING THE 24 HOUR PERIOD FROM 12Z MONDAY TO 12Z TUE...WITH
LOCALLY HIGHER AMOUNTS ALONG EASTWARD FACING SLOPES OF THE GREENS
AND DACKS DUE TO FAIRLY DECENT MID-LVL SERLY FLOW. OVERALL MAINSTEM
RIVERS SHOULD BE ABLE TO HANDLE THESE AMOUNTS OK...THOUGH SOME
LOCALIZED MINOR RUNOFF PROBLEMS MAY DEVELOP ACROSS PORTIONS OF
RUTLAND COUNTY/NC-NE VT WHERE SOME POCKETS OF HEAVIER RAFL HAVE
OCCURRED OVER THE PAST FEW DAYS/NIGHTS. NONETHELESS...DUE TO FAIRLY
QUICK MOVEMENT OF SYSTEM...FEEL NO HEADLINES/WATCHES ARE WARRANTED
ATTM...THOUGH WILL MENTION POSSBL HVY RAFL AT TIMES DURING MONDAY.
ONLY OTHER CHANGE DURING MONDAY WAS TO ALSO ADD CHC THUNDER AS AVBL
OPERATIONAL SOLNS SHOWING FAIRLY PRONOUNCED BAND OF NEG SHOWALTER
VALUES/MID LVL INSTABILITY TRAVERSING REGION FROM SOUTH TO NORTH
DURING COURSE OF DAY.

AFTERWARDS...RAINFALL TAPERS OFF FROM SOUTH TO NORTH MONDAY
EVENING/NIGHT AS PRIMARY MOISTURE SLUG EXITS NORTH. THEN CHCS OF
PCPN INCREASE AGAIN BY TUE/TUE EVENING AS PRIMARY UPPER TROUGH AND
ATTENDANT SFC FRONT APPROACH REGION. BASED OFF LATEST MODEL PROGS
WILL NUDGE POPS UP TO HIGH LIKELY/LOW CATEGORICAL ACROSS THE REGION
DURING THE PERIOD AS UPPER SUPPORT/DYNAMICS APPEAR FAIRLY ROBUST
ACROSS REGION.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
LATEST MDL GUIDANCE SHOWS CHANGE IN PRECIP ADVANCE OF NEXT SYSTEM
INTO REGION. CWA WILL MAINLY BE UNDER SFC RIDGE FROM LATE MORNING
WED INTO FRIDAY MORN. SOME LINGERING -RW FOR NE VT PSSBL AS SYSTEM
FROM WEEKEND FINALLY EXITS TO THE CANADIAN MARITIMES. W/ RIDGE
SEEMING MORE IN PLACE THAN PREV RUNS...THIS WILL FORCE FRNT/LOW
FROM GREAT LKS REGION NE WARD INTO ONTARIO. THIS WILL LIMIT IMPACT
OF PRECIP THRU CWA INTO SAT MORN AS MOST OF DYNAMICS WILL STAY N
AND W OF CWA. HAVE KEPT MENTION OF WRAP-AROUND SHOWERS IN FOR MOST
OF CWA ON SAT MORN. WK RIDGE BUILDS OVER CWA FOR SAT NGT AS
ANOTHER SYSTEM FORECASTED TO SKIRT CWA SUN...MAINLY AFFECTING
SOUTHERN ZONES. WILL HIGHLIGHT W/ CHANCE POPS FOR -RW FOR NOW AND
WAIT FOR CONSISTENCY IN EVENT. USED HPC GUIDANCE FOR TEMPS AND
ADJUSTED AS NEEDED FOR CURRENT MDL PLACEMENT OF UPCOMING SYSTEMS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
FOR THE FIRST 24 HOURS THROUGH 06Z MONDAY...FORECAST AREAS WILL
SEE MAINLY VFR TO MVFR COND DUE TO HZ/FG AT 4-5SM AND CEILINGS BLW
3KFT AT TIMES. SOME TS/CB PSSBL THRU 00Z MAINLY FROM THE CHAMP
VALLEY WESTWARD. RESTRICTION FOR CVLY EASTWARD IS PRESENCE OF LOW
CLD DECK AT BKN015-BKN025. CEILINGS WILL SLOWLY LWR TO NEAR IFR BY
12Z MON AS TROP REMNANTS WORK NORTHWARD INTO THE CWA. RAIN WILL
BEGIN TOWARDS MON MORNING AS A RESULT AND WILL SLOWLY DECR VSBY TO
2-3SM BY 18Z MON. WINDS WILL CONT TO BE LGT/VAR TO NEAR LGT FROM
THE S AT 5-10KTS(ESPECIALLY AFT 00Z MON)...EXCEPT IN KMSS WHERE
WINDS WILL REMAIN ENE 5-15 KTS. HIR TRRN WILL BE OBSCD THRU FIRST
24 HRS.

18Z MONDAY THROUGH WEDNESDAY...TROPICAL MOISTURE REMNANTS CONT TO MOV
NORTH ALONG THE COAST TO BRING STEADIER RAIN TO OUR AREA INTO
MONDAY NGT WITH OCNL IFR CONDS...BEFORE TAPERING OFF TO SHWRS WITH
MVFR CONDS TUES. THEREAFTR...SFC HI BUILDS ACRS ERN US WITH
DRYING CONDS BY MIDDAY ON WED.

&&

.HYDROLOGY...
LOCALIZED RUNOFF/ISOLD FLASH FLOODING POSSBL TODAY IN SLOW MOVING
CONVECTION. LATEST SOUNDING/LAPS SFC ANALYSIS ALONG WITH AVBL
MODELED MOISTURE PROGS WOULD SUGGEST HIGHEST THREAT TO OCCUR THIS
AFTERNOON IN AN AXIS EXTENDING FROM SRN VT NORTHWEST INTO DACKS/SLV.
HERE...ISOLD TOTALS TO 2-3 INCHES POSSBL.

IN REGARDS TO BARRY REMNANTS...WIDESPREAD MAINSTEM RIVER FLOODING
NOT ANTICIPATED ATTM. MOST BASINS RUNNING AT OR SLIGHTLY BELOW
NORMAL...WITH THE FEW EXCEPTIONS BEING THE LAMOILLE/NRN CHAMPLAIN
BASINS...WHERE ANTECEDENT PCPN FROM NOCTURNAL CONVECTION THU NT/FRI
NT HAS OCCURRED. USING THE LAMOILLE BASIN AS A BENCHMARK...LOCALLLY
RUN SITE SPECIFIC MODEL USING A 24 HOUR QPF INPUT OF 1.6 INCHES
STILL KEEPS THE RIVER WELL BELOW FLOOD...THUS THE LOWER THREAT
REASONING. THAT SAID...SOME LOCALIZED POOR DRAINAGE/MINOR RUNOFF
PROBLEMS MAY STILL DEVELOP ACROSS THE REGION DURING MONDAY/MONDAY
EVENING AS OCCASIONAL BRIEF HEAVY DOWNPOURS OCCUR IN DEEP
SEMI-TROPICAL AIRMASS...THOUGH THIS SHOULD PRIMARILY BE OF THE
NUISANCE VARIETY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JMG
NEAR TERM...BANACOS
SHORT TERM...JMG
LONG TERM...JN
AVIATION...JN
HYDROLOGY...JMG
Hazardous weather outlook, Jun 3, 5:12 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
512 AM EDT SUN JUN 3 2007

NYZ026>031-034-035-087-VTZ001>012-016>019-040915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
512 AM EDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON.
SOME THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL.

RAIN FROM THE REMNANTS OF TROPICAL DEPRESSION BARRY WILL MOVE INTO
THE REGION AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAIN FROM THE REMNANTS OF TROPICAL DEPRESSION BARRY WILL BE OVER
THE REGION ON MONDAY. RAIN MAY BE HEAVY AT TIMES DURING THE DAY ON MONDAY.
THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON.

A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY BRINGING MORE
SHOWERS AND THUNDERSTORMS TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WGH

In the hours before

Special weather statement, Jun 3, 2:19 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
219 PM EDT SUN JUN 3 2007

NYZ029>031-034-087-032200-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...OGDENSBURG...POTSDAM...
GOUVERNEUR
219 PM EDT SUN JUN 3 2007

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS
THE ADIRONDACKS OF NORTHERN NEW YORK...AS WELL AS SOUTHERN PORTIONS
OF THE SAINT LAWRENCE VALLEY IN NEW YORK...THROUGH 6PM. ANY STORMS
THAT DEVELOP DURING THIS TIME WILL BE SLOW MOVING AS THEY PUSH
WEST NORTHWEST...AND MAIN CONTAIN SMALL HAIL ALONG WITH HEAVY
DOWNPOURS.

JN
Special weather statement, Jun 3, 2:47 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
247 PM EDT SUN JUN 3 2007

NYZ029-087-032000-
SOUTHEASTERN ST. LAWRENCE-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...STAR LAKE...OGDENSBURG...POTSDAM...
GOUVERNEUR
247 PM EDT SUN JUN 3 2007

AN AREA OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN
PORTION OF SAINT LAWRENCE COUNTY IN NEW YORK...THROUGH 400 PM.
THESE STORMS ARE MOVING VERY SLOWLY TO THE WEST NORTHWEST. YOU CAN
EXPECT VERY HEAVY DOWNPOURS WITH STORMS...ALONG WITH SMALL HAIL
AND WIND GUSTS TO 30 TO 40 MPH. SOME OF THE TOWNS THAT WILL BE
AFFECTED BY THESE STORMS ARE FULLERVILLE...NORTH AND SOUTH
HAMMOND...EDWARDSVILLE...RICHVILLE...EDWARDS...FINE AND STAR LAKE.

JN

Nearby

Flash Flood Warnings in New York, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.